Certain identities for Ramanujan-Göllnitz-Gordon continued fraction

K. R. Vasuki, B. R Srivatsa Kumar

Research output: Contribution to journalArticlepeer-review

16 Citations (SciVal)


In this paper, we present three new identities providing relations between Ramanujan-Göllnitz-Gordon continued fraction H(q) and the three continued fractions H(q5), H(q7) and H(q11). We also give a new approach for relations between H(q) and H(q3) which is due to Chan and Huang [Ramanujan J. 1 (1997) 75-90].

Original languageEnglish
Pages (from-to)87-95
Number of pages9
JournalJournal of Computational and Applied Mathematics
Issue number1
Publication statusPublished - 01-03-2006

All Science Journal Classification (ASJC) codes

  • Applied Mathematics
  • Computational Mathematics
  • Numerical Analysis


Dive into the research topics of 'Certain identities for Ramanujan-Göllnitz-Gordon continued fraction'. Together they form a unique fingerprint.

Cite this